The problem could be taking too much Vicodin, either too large a dose, taking doses too close together, or taking them more than two days in a week. The amount of Cymbalta you are taking(30mg) is very low. I was taking 90mg as an anti-depressant a for the benefit of nerve pain relief. It wasn't helping me with my migraines or any nerve pain, but I know it does help some people.
My biggest concern it that you are taking TOPAMAX. To me, it is POISON and I had titrated up to 400mg. By that point, I was a brain dead zombie. I lost my abilites to do just about anything. It did not help my migraine attacks, either. I stopped taking it two years ago, and my brain is still damaged, especially memory functions. Be very careful with this medication, as it carries a lot of bad side effects, some of which are irreversable. If you aren't getting any benefit that are noticable - I mean your headaches going completely away, ditch the TOPAMAX ASAP. It works for some people, but I personally think the risks of permanent nasty side effects far out-weights the possible benefits.
As far as the anesthesiologist goes, they do know a lot about controlling pain and and where to inject the medication. It is strange though, because I've never heard of anyone being referred to an anesthesiologist, unless the plan was to get surgery afterward.
Let us know how you are doing.
"The weather is here, I wish you were beautiful."
- Jimmy Buffett